# SDR GTIA021124

- Difficulty date: September 23, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1287-1309 BLO, INTERCOSTAL UPPER FLANGE IS CRACKED AT FASTENER HOLES, AREAS OF CORROSION AT AFT END.  REMOVED INTERCOSTAL.  FABRICATED INTERCOSTAL.  INSTALLED INTERCOSTAL.
